# SDR GTIA2021072935897

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 52,531 hours, 24,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT DURING CLIMB DESCENT AND APPROACH WITH AUTO PILOT 1 OR 2 ON IT STOPPED WITH AP. OFF AND SLIGHT RUDDER PRESSURE.  PERFORMED GVI OF TAIL SECTION NO DISCREPANCIES NOTED. PERFORMED OPS TEST OF RUDDER TRIM PER 27-22-00 OPS TEST GOOD. PER TSM 05-50-00-810-801-A INTERPRETED VIBRATION SHEET ON THE DECISION TABLE AND RESULTS POINT TO THE RUDDER NEXT TASK TO BE PERFORMED IS 27-20-00-810-802-A (AIRFRAME VIBRATION DUE TO THE RUDDER) REF LOG PAGE 2773151-1 FOR CONTINUE TROUBLESHOOTING.
